# SDR FDEA202104200958

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 71,532 hours, 27,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR - STUB BEAM IS CRACKED  REPAIRED STUB BEAM IAW FEDEX DWG SR57-53-004 AND EA: F-5310-T0361029: FUSELAGE -   MAINFRAME - STA 580 FLOOR BEAM SPLICE SEGMENT UPPER AFT FLANGE CRACK REPAIR -   REPAIR DOCUMENTATION AND REPETITIVE INSPECTIONS PER SR57-53-004
